# SDR GTIA2021111536124

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 11,957 hours, 5,084 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 R2 & L2 DOOR ASSIST BOTTLES REQUIRE SERVICE -SERVICED R1 R2 & L2 DOOR ASSIST BOTTLES IAW AMM 52-10-00
